# SDR SWAA2018082024240

- Difficulty date: August 12, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 61,774 hours, 36,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE PRESSURE LOOSE.  REINSTALLED SLIDE IAW MT.
